# SDR MHIA098086

- Difficulty date: November 19, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N886TW
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6413
- Aircraft time: 2,616 hours, 6,868 cycles
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 365A32653000
- Part serial: FA71642
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT FORWARD ENGINE/MGB DRIVE FLEX COUPLING CRACKED.  REPLACED WITH NEW.
